# SDR ASAA0956287

- Difficulty date: July 27, 2009
- Submitted: July 30, 2009
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 11,976 hours, 3,501 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 902020
- Condition: Out Of Limits
- Location: Apu Tailpipe
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU DET INOP LIGHT IS ILLUMINATED.  FAULT VERIFIED.  ACCOMP FIM:26 10/801 FIRE DET BITE.  FOUND APU FAN UPPER FAULT PER FIM RANG OUT ALL 3 DET LOOPS AND FOUND LOOP M1925 TAILPIPE OUT OF LIMITS.  REPLACED APU TAILPIPE OVERHEAT DET ASSY REF MM 26 15 01, OPS CHECK NORMAL.  SEAMC NOTIFIED.
